# SDR AALA201511279004

- Difficulty date: November 26, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 32,590 hours, 14,779 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR RT EMER EXIT FAULT ON CLIMB.  ADJUSTED RT EMER EXIT DOOR TARGET FOR PROXIMITY SWITCH 21WV2.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-21-00.
